# SDR DXTA200701918

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 5,314 hours, 3,275 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX. 5 MIN AFTER DEPARTURE A STRONG ODOR, SIMILAR TO A HAIR DRYER BURNING, NOTICED IN COCKPIT. FLT ATTENDANT REPORTED SAME ODOR IN PAX CABIN AFTER NOTICED IN COCKPIT. ODOR LASTED APPROX 3 MIN. NOTICED AGAIN 4 MIN LATER, NO ODOR DETECTED AFTER LANDING. RAN ACFT, VERIFIED PUNGENT ODOR IN CABIN & COCKPIT. REMOVED ACM CONDENSOR P/N  S/N E184 AND FOUND IT TO BE CLOGGED WITH DEBRIS AND SOOT. CLEANED AND VACUUMED CONDENSOR OF PARTICULATES. REINSTALLED CONDENSOR, RAN ACFT ENGINES & APU AT DIFFERENT POWER SETTINGS FOR 45 MIN. ALL CONDITIONED AIR & WARM AIR FLOW GOOD. WITH ODORS ELIMINATED. LEAK TOPS CHECK GOOD. WORK IAW F2000 AMM 20-00-00 AND 21-30-00. PHX-PHX.
